SamJo

Wellbutrin

12 posts in this topic

I tried Wellbutrin but it gives me really bad anxiety and it’s too much for me...has that happened to anyone? 

Share this post


Link to post
Share on other sites

And caffeine still sometimes gives me brain fog if I drink too much...

Share this post


Link to post
Share on other sites

how much Wellbutrin are you taking? it can definitely cause anxiety, more so than other anti-depressants, but usually not at low dosages. 

and if you're combining it with caffeine, it can be intense for some people.

Share this post


Link to post
Share on other sites
10 minutes ago, sleepystupid said:

how much Wellbutrin are you taking? it can definitely cause anxiety, more so than other anti-depressants, but usually not at low dosages. 

and if you're combining it with caffeine, it can be intense for some people.

150mg twice a day. Ever since getting off vyvanse I have extreme anxiety and the only thing that helps is Xanax but I don’t want to depend on that. Wellbutrin makes me jittery and hot and I feel like my body just doesn’t want any type of stimulant or something 

Share this post


Link to post
Share on other sites

My memory and concentration has been way better the last week tho!! 

Share this post


Link to post
Share on other sites

IMO that's way too much, at least in the beginning. no wonder it's giving you anxiety. 300 is a dose you typically work your way up to, and very few people take more than that (in fact it's a seizure risk to do so). i'm currently at 200mg XR, which seems to be the sweet spot, but i'm taking it specifically for depression.

Share this post


Link to post
Share on other sites
2 minutes ago, sleepystupid said:

IMO that's way too much, at least in the beginning. no wonder it's giving you anxiety. 300 is a dose you typically work your way up to, and very few people take more than that (in fact it's a seizure risk to do so). i'm currently at 200mg XR, which seems to be the sweet spot, but i'm taking it specifically for depression.

Omg I felt like I was going to have a seizure one day! Ahh no wonder...so should I just take half of 150mg? My doctor sucks 

Share this post


Link to post
Share on other sites

I start like studdering my words and freaking out after I take it then it takes me awhile to calm down. Sheesh no wonder! 

1 person likes this

Share this post


Link to post
Share on other sites
1 hour ago, SamJo said:

I tried Wellbutrin but it gives me really bad anxiety and it’s too much for me...has that happened to anyone? 

150mg twice a day way too much. My doc started me on 100mg once a day to start told me to take mid-morning. Then to introduce a second 100mg and at that time do a morning dose then a 1pm dose. 2 per day still comes with side effects for me. Meds in general are more sensitive with me now. I feel the same things you feel while taking it. Not sure I will stay on it however it has helped me thru a recent hump. The first time I took it months back I stopped for the same reasons and wanted to try no meds first for awhile...

 

 

Share this post


Link to post
Share on other sites

Wellbutrin is known to cause anxiety in many people.  It actually is a stimulant.  I will say that it helped for the first couple years of my recovery.... but like any miracle drug, it stopped working.  So I quit.  Thankfully, I weaned gradually and didn't have any side effects from quitting. 

Share this post


Link to post
Share on other sites

IMO Wellbutrin helps. It's a "stimulant" so it makes the exhaustion more tolerable. 

Share this post


Link to post
Share on other sites

My doc prescribed 1ea 100mg a day for first week then the same 2x a day... 

I could tolerate the 100mg and maybe helped a little. I did notice some anxiety and uneasy feeling... When I take 2x I get more focus and energy however the physical symptoms get worse almost accumulatively the more days in a row I take the 2x the stronger the physical symptoms... I would have thought they would get better once as I adjusted to it...

Anyway, I quit using it as the side effects were not worth it for the mild benefits.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now